Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does Meth and antibiotic interact with each other? Can you make meth with antibiotics?

Yes, my cousin, who is supposedly "sober" from meth for a couple of months now. She keeps coming a stealing my antibiotics and I was wondering if she was using meth again, why would she steal all of my antibiotics, my other cousin told me she just took all of hers as well?? Does meth and antibiotics interact with each other or something? Or can you make meth with antibiotics? I am just really confused? Antibiotics are not hard to get, she has insurance, why can her doctor prescribe her some??
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  891
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Some antibiotics might interact with meth to decrease its metabolism and increase its blood levels to give the person a greater "high". It is not uncommon to have these reactions and for people to discover it accidentally. Please report this to your cousin's psychiatrist and get her help with this kind of issue by consulting her psychiatrist with her. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor